On the essential dimension of some semi-direct products

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We give an upper bound on the essential dimension of the group ℤ/q ⋊ (ℤ/q)* over the rational numbers, when q is a prime power.

Original languageEnglish
Pages (from-to)422-427
Number of pages6
JournalCanadian Mathematical Bulletin
Volume45
Issue number3
DOIs
StatePublished - Sep 2002

Fingerprint Dive into the research topics of 'On the essential dimension of some semi-direct products'. Together they form a unique fingerprint.

Cite this